Irregular Periods After Tubal Ligation

Patient : I had a tubligation 6 years after having my daughter since then my periods have been irregular. at first i had two periods now 6 years later my periods are regular cycle every 28 days the only thing is approx two days after i am done with my cycle i have a rusty color discharge. My husband is away right now and i have not had intercourse in 8 months.
Doctor :   It is difficult for me to comment on the cause of your problem. Based on symptoms alone, I would think of post tubal lig ation syndrome. This is caused as a result of a rapid decline of estrogen/progesterone hormone levels caused by decreased blood supply to the ovaries after surgery. Symptoms include Irregular periods; shorter, lighter periods; heavier periods, flooding; phantom periods, shorter cycles, longer cycles, hot flashes, dry and itchy vagina and mood swings. I would advise you to observe your periods and if they continue to be irregular, I would recommend that you see your doctor to rule out any underlying pathology.

Related Q&A

Q: I have my period and its like slimy blood clot like i gave birth 16 weeks ago. Is this normal at all its not like a n...

Q: Iv had campylobacter Andy last 2 periods have been bright red and no clots plus lasted 7 days also haveadde feel dozzy

Q: I tried skipping my period but I made it two weeks with continuing active pills until I started bleeding I still have...

Q: Can I have a proctogram while on my period need to know if it effects results

Q: Good day! Can you please tell me if Norethisterone is available via prescription in Canada (Toronto)? I'm a 41 ye...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews